i need accutane but fear the moody side effect i am already prone to anxiety severe ocd and pms so will i get worse while taking the accutane??? or can i deal with it it may not cause me any side effects aftr all. obviously if i obsess over getting worse while on accutane then i will but i cant handle my acne any longer and i know accutane will clear it up anyone out there that can relate or that has taken accutane while dealing with a mental illness have any advise i would appreciate it as well i am taking zoloft can this be taken at the same time?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...